# SDR ASAA0280033

- Difficulty date: February 13, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, L-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED FROM SLIDE COVER LATCH.  REATTACHED LANYARD BETWEEN GIRT BAR AND DOOR SLIDE COVER LATCH.  (M)
